# SDR AALA20070342

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT LOWER FORWARD CORNER OF RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT LOWER FORWARD CORNER OF RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
